An Efficient Algorithm for Solving a Special Class of LP's

Kern, Walter (1986) An Efficient Algorithm for Solving a Special Class of LP's.
Published in: Computing : archives for scientific computing Vol. 37 (3). pp. 219-226.

Abstract

We consider LP's of the form max{ cxvert ell le Axle b, Lle xle U} where l,b,L,U are nonnegative and A is a 0-1 matrix which looks like ''Manhattan Skyline'í.e. the support of each row is contained in the support of every subsequent row. An O(nm+n log n) algorithm is presented for solving the problem.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr85-016
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 25 Oct 2011 09:20
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/16